# SDR HAL960051

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB1263
- Condition: Corroded
- Location: Ws 264
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND THE LOWER LEFT LEADING EDGE SACRIFICIAL DOUBLER CORRODED WHERE THE INBOARD LATCH FOR ACCESS PANEL 517AB CONTACTS IT.  INSTALLED DOUBLER AFTER CORROSION REMOVAL PER SRM 57-10-00, FIGURE 19.  (M)
